Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 52, NWS Jacksonville, FL

May 5, 20085 counties in Florida

NWS Jacksonville, FL issued this red flag warning at May 5, 2008, 2:51 PM EDT for 5 counties in Florida. It took effect at May 6, 2008, 2:47 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2008, 2:51 PM EDT (18:51 UTC)
In effect from
May 6, 2008, 2:47 AM EDT
Expired
May 6, 2008, 7:00 PM EDT
In force
16 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 051851
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON MAY 5 2008

FLZ020>022-035-036-040-061015-
/O.UPG.KJAX.FW.A.0058.080506T1700Z-080506T2300Z/
/O.NEW.KJAX.FW.W.0052.080506T1700Z-080506T2300Z/
/O.CON.KJAX.FW.W.0051.000000T0000Z-080505T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-ALACHUA-MARION-
251 PM EDT MON MAY 5 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A DRY AIRMASS AND WARM TEMPERATURES WILL ALLOW AFTERNOON RELATIVE
HUMIDITY VALUES TO FALL BELOW CRITICAL VALUES FOR 4 TO 6 HOURS.
MINIMUM RH VALUES OF 25 TO 30 PERCENT ARE EXPECTED.

ON TUESDAY...THE DRY AIR WILL PERSIST WITH RELATIVE HUMIDITY
FALLING BELOW CRITICAL VALUES FOR 4 TO 6 HOURS DURING THE
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ023-030>032-037-061015-
/O.CON.KJAX.FW.W.0051.000000T0000Z-080505T2300Z/
/O.CON.KJAX.FW.A.0058.080506T1700Z-080506T2300Z/
BAKER-UNION-BRADFORD-CLAY-PUTNAM-
251 PM EDT MON MAY 5 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

A DRY AIRMASS AND WARM TEMPERATURES WILL ALLOW AFTERNOON RELATIVE
HUMIDITY VALUES TO BE BELOW CRITICAL VALUES FOR AROUND 4 HOURS.
MINIMUM RH VALUES AROUND 30 PERCENT ARE EXPECTED.

ON TUESDAY THE DRY AIR WILL PERSIST WITH RELATIVE HUMIDITY
FALLING BELOW CRITICAL VALUES FOR 2 TO 4 HOURS DURING THE
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ024-025-052300-
/O.CON.KJAX.FW.W.0051.000000T0000Z-080505T2300Z/
NASSAU-DUVAL-
251 PM EDT MON MAY 5 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS82 KJAX 052314 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
714 PM EDT MON MAY 5 2008

FLZ020>022-035-036-040-061000-
/O.EXP.KJAX.FW.W.0051.000000T0000Z-080505T2300Z/
/O.CON.KJAX.FW.W.0052.080506T1700Z-080506T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-ALACHUA-MARION-
714 PM EDT MON MAY 5 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
TUESDAY...
...RED FLAG WARNING THIS EVENING HAS EXPIRED...

THE RED FLAG WARNING THIS EVENING IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT TUESDAY.

ON TUESDAY...THE DRY AIR WILL PERSIST WITH RELATIVE HUMIDITY
FALLING BELOW CRITICAL VALUES FOR 4 TO 6 HOURS DURING THE
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

FLZ023-030>032-037-061000-
/O.EXP.KJAX.FW.W.0051.000000T0000Z-080505T2300Z/
/O.CON.KJAX.FW.A.0058.080506T1700Z-080506T2300Z/
BAKER-UNION-BRADFORD-CLAY-PUTNAM-
714 PM EDT MON MAY 5 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...
...RED FLAG WARNING THIS EVENING HAS EXPIRED...

THE RED FLAG WARNING THIS EVENING IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING.

ON TUESDAY THE DRY AIR WILL PERSIST WITH RELATIVE HUMIDITY
FALLING BELOW CRITICAL VALUES FOR 2 TO 4 HOURS DURING THE
AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ024-025-060015-
/O.EXP.KJAX.FW.W.0051.000000T0000Z-080505T2300Z/
NASSAU-DUVAL-
714 PM EDT MON MAY 5 2008

...RED FLAG WARNING THIS EVENING HAS EXPIRED...

THE RED FLAG WARNING THIS EVENING IS NO LONGER IN EFFECT.

$$
000 
WWUS82 KJAX 060647
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 AM EDT TUE MAY 6 2008

FLZ023-030>032-037-062300-
/O.UPG.KJAX.FW.A.0058.080506T1700Z-080506T2300Z/
/O.EXB.KJAX.FW.W.0052.080506T1600Z-080506T2300Z/
BAKER-UNION-BRADFORD-CLAY-PUTNAM-
247 AM EDT TUE MAY 6 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

DRY AIR WILL PERSIST OVER THE AREA TODAY WITH RELATIVE HUMIDITY
FALLING BELOW CRITICAL VALUES FOR 4 TO 5 HOURS DURING THE
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

FLZ020>022-035-036-040-062300-
/O.EXT.KJAX.FW.W.0052.080506T1600Z-080506T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-ALACHUA-MARION-
247 AM EDT TUE MAY 6 2008

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING DUE TO LONG DURATIONS OF LOW RH...

DRY AIR WILL PERSIST OVER THE AREA TODAY WITH RELATIVE HUMIDITY
FALLING BELOW CRITICAL VALUES FOR 4 TO 6 HOURS DURING THE
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

MZ
000 
WWUS82 KJAX 061857
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT TUE MAY 6 2008

FLZ020-021-035-070900-
/O.NEW.KJAX.FW.A.0059.080507T1800Z-080507T2300Z/
/O.CON.KJAX.FW.W.0052.000000T0000Z-080506T2300Z/
HAMILTON-SUWANNEE-GILCHRIST-
257 PM EDT TUE MAY 6 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 7 PM EDT THIS EVENING. 

DRY AIR WILL PERSIST OVER THE AREA THIS AFTERNOON WITH RELATIVE HUMIDITY
BELOW CRITICAL VALUES FOR 5 TO 7 HOURS. MIN RH VALUES WILL BE 
IN THE UPPER TEENS TO NEAR 20 PERCENT.

ON WEDNESDAY...THE DRY AIR WILL PERSIST WITH RELATIVE HUMIDITY
FALLING BELOW CRITICAL VALUES FOR NEARLY 4 HOURS DURING THE
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ022-023-030>032-036-037-040-062300-
/O.CON.KJAX.FW.W.0052.000000T0000Z-080506T2300Z/
COLUMBIA-BAKER-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
257 PM EDT TUE MAY 6 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

DRY AIR WILL PERSIST OVER THE AREA THIS AFTERNOON WITH RELATIVE
HUMIDITY BELOW CRITICAL VALUES FOR 4 TO 6 HOURS. MIN RH VALUES WILL BE 
IN THE NEAR 20 TO 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

ARS
000 
WWUS82 KJAX 062329 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
729 PM EDT TUE MAY 6 2008

FLZ020-021-035-071130-
/O.EXP.KJAX.FW.W.0052.000000T0000Z-080506T2300Z/
/O.CON.KJAX.FW.A.0059.080507T1800Z-080507T2300Z/
HAMILTON-SUWANNEE-GILCHRIST-
729 PM EDT TUE MAY 6 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING DUE TO LOW RH ACROSS PORTIONS OF THE
SUWANNEE RIVER VALLEY...
...RED FLAG WARNING HAS EXPIRED THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING.

ON WEDNESDAY...THE DRY AIR WILL PERSIST WITH RELATIVE HUMIDITY
FALLING BELOW CRITICAL VALUES FOR NEARLY 4 HOURS DURING THE
AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ022-023-030>032-036-037-040-070030-
/O.EXP.KJAX.FW.W.0052.000000T0000Z-080506T2300Z/
COLUMBIA-BAKER-UNION-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
729 PM EDT TUE MAY 6 2008

...RED FLAG WARNING HAS EXPIRED THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 5, 9:35 AM EDT, 5 hours 16 minutes earlier.

Area forecast discussion, May 5, 9:35 AM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
935 AM EDT MON MAY 5 2008

.UPDATE...SFC ANALYSIS SHOWS A 1014 MB LOW PRESSURE SYSTEM NEAR
CHARLESTON SC WITH A WEAK TROUGH EXTENDING SSW INTO NE FL. LOW
CLOUDS AND FOG ARE NEARLY DISSIPATED EVERYWHERE NOW AND WITH A DRY
AIRMASS IN PLACE (PWATS LESS THAN 1 INCH) AND GENERAL W AND NW
FLOW SHOULD HAVE MOSTLY SUNNY SKIES AND WARM TEMPS. HIGHS IN THE
MID AND UPPER 80S EXPECTED. ONLY EXCEPTIONS WILL BE NEAR THE COAST
WHERE AN AFTERNOON SEA BREEZE WILL DEVELOP IN THE ERN ZONES
PRODUCING SOME ENHANCED CU AND HELPING TO COOL OFF THE IMMEDIATE
COASTAL AREAS.

&&

.AVIATION...VFR EXPECTED WITH MORNING FOG NOW DISSIPATED. ANY
BRIEF BROKEN CLOUD BASES THIS AFTERNOON EXPECTED TO MAINLY BE IN
THE 4-6 KFT RANGE.

&&

.MARINE...A W TO NW FLOW AROUND 5-10 KT AND SEAS OF 2-3 FT AT THIS
TIME. WIND SHIFT TO SE EXPECTED BY THE AFTERNOON HOURS DUE TO SEA
BREEZES. ONLY COSMETIC CHANGES TO THE CWF EXPECTED.

&&

.FIRE WEATHER...RED FLAG WARNING STILL STANDS FOR MAINLY INLAND
AREAS TODAY. MIN RH VALUES IN THE UPPER 20S EXPECTED FOR THE
SUWANNEE VALLEY AREA WITH LOWER 30S ELSEWHERE. ERN COUNTIES IN THE
WARNING MAY HAVE A TOUGH TIME MEETING THE DURATION CRITERIA BUT
CERTAINLY CLOSE ENOUGH TO KEEP IN THE WARNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  54  85  56 /   0   0  10   0
SSI  82  63  80  64 /  10   0   0   0
JAX  86  59  82  60 /  10   0   0   0
SGJ  84  63  80  64 /  10   0   0   0
GNV  88  55  86  57 /  10   0   0  10
OCF  88  55  88  58 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-
     HAMILTON-MARION-PUTNAM-SUWANNEE-UNION.

GA...NONE.
AM...NONE.
&&

SHASHY/DEESE/KEEGAN
Hazardous weather outlook, May 5, 11:53 AM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1153 AM EDT MON MAY 5 2008

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1153 AM EDT MON MAY 5 2008

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE FIRE DANGER WILL BE ELEVATED THIS AFTERNOON FOR MOST OF
NORTHEAST FLORIDA COUNTIES DUE TO LOW RELATIVE HUMIDITY
FOR LONG DURATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

AN ELEVATED RISK OF RIP CURRENTS IS ANTICIPATED ON TUESDAY AND
WEDNESDAY.

THE FIRE DANGER WILL REMAIN ELEVATED AGAIN TUESDAY AFTERNOON
FOR MOST OF THE NORTHEAST FLORIDA COUNTIES DUE TO LOW RELATIVE
HUMIDITY.

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY MAINLY
IN THE AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT/ARS

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.